Hi, I have recently begun seeing a naturopath doctor because all of the "regular" doctors have no more help to offer me. Anyway, she has put me on a bunch of supplements, convinced that I have problems with the liver because of birth control, and adrenal problems as well. I was checking out the ingredients in the supplements she has given me, and I discovered that at least half of them have a side effect of diarrhea. This really concerns me because I have severe IBS-D and I really don't know how I will be able to handle it if it gets worse than it is. I know the best advice is to contact her and voice my concerns. However, I also know it will take her a few days to get back to me, so I figured I would post my question on this board in case others had experience with alternative medicine. I also am not sure if I'm allowed to take any Immodium, because that's about the only way I'm going to be able to deal with the D. And, of course, this is causing me stress, which makes everything worse -- especially how expensive this type of treatment is. Thanks for any replies and information in advance.